MAUDE Adverse Event Report: DEPUY SPINE INC 6MM DOUBLE-LEAD TAP, CAN; BONE TAP

DEPUY SPINE INC 6MM DOUBLE-LEAD TAP, CAN; BONE TAP
Catalog Number 299704960
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in australia as follows: it was reported that on (b)(6) 2023, the taps were received in loan set.No adverse event.This report is for one (1) expedium spine system double-lead tap, cannulated 6mm 30-60mm plus or minus 1.67 percent.This is report 1 of 5 for complaint (b)(4).
 
Event or Problem Description
The initial complaint was reviewed, and the expedium spine system double-lead tap, cannulated 6mm 30-60mm plus or minus 1.67 percent (catalog #299704960) was determined to be not reportable.Upon receipt of additional information from the reporter, it was noted that they did not know the specific product code involved in the event.Reports for four unknown taps are submitted under medwatch report numbers 1526439-2023-01544, 1526439-2023-01546, 1526439-2023-01545, and 1526439-2023-01547.

Brand Name
6MM DOUBLE-LEAD TAP, CAN
Common Device Name
BONE TAP
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17638597
Report Number1526439-2023-01543
Device Sequence Number7585557
Product Code HWX
UDI-Device Identifier10705034467023
UDI-Public(01)10705034467023
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299704960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN TAPS; UNKNOWN TAPS; UNKNOWN TAPS; UNKNOWN TAPS
Patient SexUnknown